# SDR ABXA070317

- Difficulty date: September 5, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 62,495 hours, 39,317 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 965 L14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FS 965 LONGERON 14 RIGHT CRACKED.  REPAIRED CRACKED SHEAR TIE IAW DC9 SRM 53-03.
